# SDR CA100126002

- Difficulty date: January 24, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 84,911 hours
- Engine: Ge CF680C2B6
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Part number: 14A23421
- Condition: Damaged
- Location: Lt Wing Anti Ice
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON ARRIVAL, MX DISCOVERED THAT THE L/E SLAT NR 4 (LT WING) OVERPRESSURE PANEL WAS OPEN.  FURTHER INSP REVEALED THAT THE THERMAL ANTI-ICE INSTERSTITIAL DUCT WAS DAMAGED AND HAD IN FACT SEPARATED AT THE JOINT WITH THE ADJOINING SLAT ANTI-ICE DUCT WHILE IN FLIGHT. THE DUCT`S RUBBER O-RING/SEAL AND CLAMP WERE MISSING ALTOGETHER AND WERE SUSPECTED LOST DURING FLIGHT.
